RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1988, Volume 136(178), Number 2(6), Pages 274–291 (Mi msb1741)  

This article is cited in 3 scientific papers (total in 3 papers)

On Bäcklund correspondences

V. V. Zharinov


Abstract: In the framework of a geometric approach to nonlinear systems of partial differential equations, a Bäcklund correspondence is defined according to a representation of it as a differential connection between two such systems, and a construction of it is presented. Examples of the practical realization of this construction are given.
Bibliography: 7 titles.

Full text: PDF file (1015 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1989, 64:1, 277–293

Bibliographic databases:

Document Type: Article
UDC: 517.958
MSC: Primary 58G37, 58F37, 58A30; Secondary 58D25, 58A15, 35K22, 35L65
Received: 09.02.1987

Citation: V. V. Zharinov, “On Bäcklund correspondences”, Mat. Sb. (N.S.), 136(178):2(6) (1988), 274–291; Math. USSR-Sb., 64:1 (1989), 277–293

Citation in format AMSBIB
\Bibitem{Zha88}
\by V.~V.~Zharinov
\paper On B\"acklund correspondences
\jour Mat. Sb. (N.S.)
\yr 1988
\vol 136(178)
\issue 2(6)
\pages 274--291
\mathnet{http://mi.mathnet.ru/msb1741}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=954929}
\zmath{https://zbmath.org/?q=an:0683.35005}
\transl
\jour Math. USSR-Sb.
\yr 1989
\vol 64
\issue 1
\pages 277--293
\crossref{https://doi.org/10.1070/SM1989v064n01ABEH003307}


Linking options:
  • http://mi.mathnet.ru/eng/msb1741
  • http://mi.mathnet.ru/eng/msb/v178/i2/p274

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Zharinov, “On spectral sequences of evolution systems with constraints”, Russian Acad. Sci. Sb. Math., 79:1 (1994), 33–45  mathnet  crossref  mathscinet  zmath  isi
    2. V. V. Zharinov, “Bäcklund correspondences for evolution equations in a multidimensional space”, Theoret. and Math. Phys., 147:1 (2006), 449–459  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    3. V. V. Zharinov, “Bäcklund transformations”, Theoret. and Math. Phys., 189:3 (2016), 1681–1692  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:160
    Full text:70
    References:21
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019